RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2015, Volume 97, Issue 3, Pages 421–427 (Mi mz10188)  

Asymptotics of Solutions of Volterra Integral Equations with Difference Kernel

M. S. Lobanova, Z. B. Tsalyuk

Kuban State University

Abstract: The paper deals with the asymptotics of solutions of the Volterra integral equation with difference kernel in the case where the free term has exponential growth.

Keywords: Volterra integral equation, Laplace transform, (un)stable kernel, convolution of functions.

DOI: https://doi.org/10.4213/mzm10188

Full text: PDF file (361 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2015, 97:3, 396–401

Bibliographic databases:

Document Type: Article
UDC: 517.9
Received: 02.11.2012

Citation: M. S. Lobanova, Z. B. Tsalyuk, “Asymptotics of Solutions of Volterra Integral Equations with Difference Kernel”, Mat. Zametki, 97:3 (2015), 421–427; Math. Notes, 97:3 (2015), 396–401

Citation in format AMSBIB
\Bibitem{LobTsa15}
\by M.~S.~Lobanova, Z.~B.~Tsalyuk
\paper Asymptotics of Solutions of Volterra Integral Equations with Difference Kernel
\jour Mat. Zametki
\yr 2015
\vol 97
\issue 3
\pages 421--427
\mathnet{http://mi.mathnet.ru/mz10188}
\crossref{https://doi.org/10.4213/mzm10188}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3370529}
\zmath{https://zbmath.org/?q=an:06455273}
\elib{http://elibrary.ru/item.asp?id=23421531}
\transl
\jour Math. Notes
\yr 2015
\vol 97
\issue 3
\pages 396--401
\crossref{https://doi.org/10.1134/S0001434615030104}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000353566800010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84928693817}


Linking options:
  • http://mi.mathnet.ru/eng/mz10188
  • https://doi.org/10.4213/mzm10188
  • http://mi.mathnet.ru/eng/mz/v97/i3/p421

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:163
    Full text:5
    References:33
    First page:48

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019